MathSciNet Relay Station
MathSciNet bibliographic data
MR2568219 (2010j:32001) 32-01
Gunning, Robert C.; Rossi, Hugo Analytic functions of several complex variables. Reprint of the 1965 original. AMS Chelsea Publishing, Providence, RI, 2009. xiv+318 pp. ISBN: 978-0-8218-2165-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement